Ask an expert
Question

26 Sep 2008

RE Post 172
Hi

I took your advice and went to a dermatologist. He strongly advised me not to go for the second peel, and has put me on a anti biotic, as he says my skin i quite blocked, and i have many pimples. He also gave me Differin gel and a sunscreen to use. After a month i am to go back for a checkup, and then he said we will treat from their onwards.

Should my skin be so blocked after having " treatments"  and then the major peel?

I am not sure if i should complain, or just let things be.

Thanks.
Answer 329 views
Expert
Anti-ageing expert
Anti-ageing expert

01 Jan 0001

Hi Kb, thanks for the update and my apologies for the delay with my answer but I have just come back from a congress.

Occasionally people do experience an acne outbreak following a peel which may be a reaction to the ingredient used or one of its preservatives. It would help to know the exact name of the peeling agent used (the actuall ingredient used).
My advice would be to let the beauty therapist or owner know as the company Nimue should be aware of any adverse reactions following one of their peeling agents. Nimue is a reputable company that does spend time with research into their products and as such should be informed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote